Alert archive / Mississippi / Heat Advisories in 2021
Heat Advisory 3, NWS Memphis, TN
NWS Memphis, TN issued this heat advisory at Jul 25, 2021, 1:58 PM CDT for 22 counties in Mississippi; 5 counties in Tennessee; 8 counties in Arkansas. It took effect at Jul 26, 2021, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2021, 1:58 PM CDT (18:58 UTC)
- In effect from
- Jul 26, 2021, 10:00 AM CDT
- Expired
- Jul 26, 2021, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Memphis, TN
All 35 counties
Craighead County, AR, Crittenden County, AR, Cross County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Fayette County, TN, Haywood County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 69 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1981 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
643 WWUS74 KMEG 251858 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 158 PM CDT Sun Jul 25 2021 ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088- 260100- /O.NEW.KMEG.HT.Y.0003.210726T1500Z-210727T0000Z/ /O.CON.KMEG.HT.Y.0002.000000T0000Z-210726T0000Z/ Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby- Including the cities of Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Bartlett, Germantown, Collierville, Memphis, and Millington 158 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WHAT...For the first Heat Advisory, heat index values up to 107. For the second Heat Advisory, heat index values up to 107 expected. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...For the Heat Advisory, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ009-018-026-028-MOZ113-115-MSZ002>006-009-013>017-021>024- TNZ001>004-019>022-048>055-089>092-260000- /O.CON.KMEG.HT.Y.0002.000000T0000Z-210726T0000Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-Union- Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Blytheville, Kennett, Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 158 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT... Heat index values up to 107 expected. * WHERE...Portions of North Mississippi, West Tennessee, Missouri Bootheel and East Arkansas. * WHEN...From 10 AM to 7 PM CDT today. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
6 follow-up statements
864 WWUS74 KMEG 260046 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 746 PM CDT Sun Jul 25 2021 ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088- 261100- /O.CON.KMEG.HT.Y.0003.210726T1500Z-210727T0000Z/ Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby- Including the cities of Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Bartlett, Germantown, Collierville, Memphis, and Millington 746 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WHAT...For the first Heat Advisory, heat index values up to 107. For the second Heat Advisory, heat index values up to 107 expected. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...For the Heat Advisory, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
337 WWUS74 KMEG 260447 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1147 PM CDT Sun Jul 25 2021 ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088- 261300- /O.CON.KMEG.HT.Y.0003.210726T1500Z-210727T0000Z/ Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby- Including the cities of Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Bartlett, Germantown, Collierville, Memphis, and Millington 1147 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
513 WWUS74 KMEG 260910 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 410 AM CDT Mon Jul 26 2021 ARZ026-028-MSZ002-TNZ048>050-089-261715- /O.EXA.KMEG.HT.Y.0003.210726T1500Z-210727T0000Z/ Craighead-Mississippi-Marshall-Lauderdale-Tipton-Haywood-Fayette- Including the cities of Jonesboro, Blytheville, Holly Springs, Ripley TN, Covington, Brownsville, Somerville, and Oakland 410 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 107 expected. * WHERE...In Mississippi, Marshall County. In Tennessee, Lauderdale, Tipton, Haywood and Fayette Counties. In Arkansas, Craighead and Mississippi Counties. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ027-035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088- 261715- /O.CON.KMEG.HT.Y.0003.210726T1500Z-210727T0000Z/ Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto- Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Shelby- Including the cities of Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Bartlett, Germantown, Collierville, Memphis, and Millington 410 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
976 WWUS74 KMEG 261649 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1149 AM CDT Mon Jul 26 2021 MSZ003>006-009-013>017-021>024-270000- /O.EXA.KMEG.HT.Y.0003.000000T0000Z-210727T0000Z/ Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-Union- Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 1149 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of North Mississippi. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ026>028-035-036-048-049-058-MSZ001-002-007-008-010>012-020- TNZ048>050-088-089-270000- /O.CON.KMEG.HT.Y.0003.000000T0000Z-210727T0000Z/ Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis- Lee AR-Phillips-DeSoto-Marshall-Tunica-Tate-Coahoma-Quitman- Panola-Tallahatchie-Lauderdale-Tipton-Haywood-Shelby-Fayette- Including the cities of Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Holly Springs, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Ripley TN, Covington, Brownsville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, and Oakland 1149 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
532 WWUS74 KMEG 261936 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 236 PM CDT Mon Jul 26 2021 ARZ026>028-035-036-048-049-058-MSZ001-007-008-010>012-020-021- TNZ048-049-088-270745- /O.NEW.KMEG.HT.Y.0004.210727T1500Z-210728T0000Z/ /O.CON.KMEG.HT.Y.0003.000000T0000Z-210727T0000Z/ Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis- Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma-Quitman-Panola- Tallahatchie-Yalobusha-Lauderdale-Tipton-Shelby- Including the cities of Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 236 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * WHAT...For the first Heat Advisory, heat index values up to 107. For the second Heat Advisory, heat index values up to 107 expected. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...For the Heat Advisory, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MSZ002>006-009-013>017-022>024-TNZ050-089-270000- /O.CON.KMEG.HT.Y.0003.000000T0000Z-210727T0000Z/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Calhoun-Chickasaw-Monroe-Haywood- Fayette- Including the cities of Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Brownsville, Somerville, and Oakland 236 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of North Mississippi. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
588 WWUS74 KMEG 270028 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 728 PM CDT Mon Jul 26 2021 ARZ026>028-035-036-048-049-058-MSZ001-007-008-010>012-020-021- TNZ048-049-088-271200- /O.EXP.KMEG.HT.Y.0003.000000T0000Z-210727T0000Z/ /O.CON.KMEG.HT.Y.0004.210727T1500Z-210728T0000Z/ Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis- Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma-Quitman-Panola- Tallahatchie-Yalobusha-Lauderdale-Tipton-Shelby- Including the cities of Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 728 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY... * WHAT...Heat index values up to 108 expected. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...From 10 AM to 7 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MSZ002>006-009-013>017-022>024-TNZ050-089-270130- /O.EXP.KMEG.HT.Y.0003.000000T0000Z-210727T0000Z/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Calhoun-Chickasaw-Monroe-Haywood- Fayette- Including the cities of Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Brownsville, Somerville, and Oakland 728 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY HAS EXPIRED... Heat indices are not expected to reach advisory criteria, therefore the heat advisory has been allowed to expire.. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this heat advisory went out at Jul 25, 1:07 PM CDT, 51 minutes earlier.
Area forecast discussion, Jul 25, 1:07 PM CDT, 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
107 PM CDT Sun Jul 25 2021
.UPDATE...
Updated for 18Z Aviation Forecast Discussion below.
&&
.PREV DISCUSSION... /issued 627 AM CDT Sun Jul 25 2021/
UPDATE...
See the 12z aviation discussion.
PREV DISCUSSION... /issued 426 AM CDT Sun Jul 25 2021/
DISCUSSION...
At the moment, temperatures are into the mid 70s with patchy fog
along the Tennessee River. Temperatures will be in the low to mid
90s with heat indices around 105F. We expanded the previously issued
heat advisory further east which will be in effect from 10am to 7pm
for portions of West Tennessee, Missouri Bootheel, Eastern Arkansas
and North Mississippi. Diurnal showers and thunderstorms are
expected this afternoon and should die off with sunset.
Now for Monday a weak cold front will approach the area bringing
more numerous showers and thunderstorms with it. NBM pops look to be
too high and thus were trimmed back. Temperatures will also be
slightly cooler into the upper 80s and low 90s. Cold front should
move out of the area by Tuesday.
The typical hot and humid with diurnal showers will continue for
Wednesday. The lone dry day looks to be Thursday. Friday through
next weekend will be the same old same old. Temperatures gradually
rising into the mid to upper 90s by Saturday with heat indices once
again nearing heat advisory criteria. Diurnal showers and
thunderstorms also continue.
SMW
&&
.AVIATION...
18Z TAFs
Scattered SHRA had developed again around 17Z today, with one or
two persistent enough near JBR for a lightning strike or two before
collapsing. Very light winds, hot and humid (buoyant) over flat
sandy MS River delta soils have resulted in a few short-lived
funnel clouds, pendant from cumulus. These will likely continue
through 21Z-22Z. Main impact would be general aviation and crop-
dusters.
At the terminals, expect similar conditions to the last several
days. A moist layer near FL050 may limit fog potential overnight
near the TN River, but confidence too low to pull BR mention at
this time.
Slightly better TSRA potential expected Monday afternoon, especially
north and east of the MEM TRACON.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory until 7 PM CDT this evening for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
MO...Heat Advisory until 7 PM CDT this evening for Dunklin-Pemiscot.
MS...Heat Advisory until 7 PM CDT this evening for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Heat Advisory until 7 PM CDT this evening for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Jul 25, 4:41 AM CDT, 9 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 441 AM CDT Sun Jul 25 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-261145- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 441 AM CDT Sun Jul 25 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight A Heat Advisory is in effect from 10 AM to 7 PM for portions of North Mississippi, West Tennessee, East Arkansas and the Missouri Bootheel. Heat index values will be near 105 this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hot and humid conditions will stretch through the week, with heat index values in the triple digits. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
Nearby
Heat Advisories in Mississippi, 2021Heat Advisories in Arkansas, 2021Heat Advisories in Tennessee, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.